U.S. doctors online nowAsk doctors free
Williamsburg, VA
A 71-year-old female asked:

only on the palm of hands and bottom of feet langley afb, er didn't know what cause , said may be pityriasis rubrapilarsis , was put on steroids on monday, eat protein enough and in good health ; male 43 years old. what can done ? thank you

1 doctor answer1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
See a dermatologist!: There must be a derm. clinic there. PRP will be on your scalp. You may have psoriasis, dyshidrotic eczema, pustulosis palmaris, etc. NOT related to protein or any other food. STOP the steroids and see a skin DR right away. Indicate it is urgent when you call. Stay away from ER, stay away from all DRs except dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 18, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.